The area principle for a certain class of quasiconformal mappings
Doklady Akademii Nauk, Tome 212 (1973) no. 3, pp. 540-543
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_3_a3,
author = {V. Ya. Gutlyanskii},
title = {The area principle for a certain class of quasiconformal mappings},
journal = {Doklady Akademii Nauk},
pages = {540--543},
year = {1973},
volume = {212},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a3/}
}
V. Ya. Gutlyanskii. The area principle for a certain class of quasiconformal mappings. Doklady Akademii Nauk, Tome 212 (1973) no. 3, pp. 540-543. http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a3/